# SDR AALA201807039026

- Difficulty date: June 26, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK LOCATED ON SHEAR PLATE LOCATED AT STA FR 69 -FR 70, STR 23L. REPLACED SHEAR PLATE PER SRM A319 51-72-11 AND DRAWING D53474180.
